PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 70(84), pp. 59--62 (2001)
On stochastic orders
Tamás F. MóriDepartment of Probability Theory and Statistics, Eötvös Loránd University, Budapest, Hungary
Abstract: A sharp inequality is proved between the tails of two distributions that are in increasing convex order.
Classification (MSC2000): 60E15
Full text of the article:
Electronic fulltext finalized on: 17 Oct 2002. This page was last modified: 13 Nov 2002.
© 2002 Mathematical Institute of the Serbian Academy of Science and Arts